EconPapers    
Economics at your fingertips  
 

New Iterative Manner Involving Sunny Nonexpansive Retractions for Pseudocontractive Mappings

Yaqin Zheng and Jinwei Shi

Abstract and Applied Analysis, 2012, vol. 2012, 1-9

Abstract:

Iterative methods for pseudocontractions have been studied by many authors in the literature. In the present paper, we firstly propose a new iterative method involving sunny nonexpansive retractions for pseudocontractions in Banach spaces. Consequently, we show that the suggested algorithm converges strongly to a fixed point of the pseudocontractive mapping which also solves some variational inequality.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/207896.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/207896.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:207896

DOI: 10.1155/2012/207896

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:207896